# SDR SIMA200224012

- Difficulty date: August 21, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, MAINTENANCE FOUND CORROSION ON PREVIOUS REPAIR ON LEFT OMEGA BEAM AT FRAME 20.  REMOVED PREVIOUS REPAIR AND FABRICATED AN EXTERNAL ANGLE, FILLER, PLATE AND TWO SHIMS.  REPAIR DONE IAW EMB 145 9SRM 145/1142, CHAPTER 53, 53-21-10, AND STANDARD SRM PRACTICES.  (M)
